# SDR SWAA2024070106463

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,183 hours, 15,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD HORIZ STAB CABLE DRUM LOWER DRIP SHIELD CRACKED.<[01] R&R FWD HORIZONTAL STAB CABLE DRUM LOWER DRIP SHIELD IN FWD E/E BAY IAW AMM 27-41-41.
